# SDR SWAA2023031300803

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 28 INCHES OF FRONT SPAR LT HORIZONTAL STAB 2023-112863<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022233; DUE DATE: 30 AUG 23.;[04] PERFORMED REPAIR INSPAR RIB 120.30 LOCATED AT 28 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR INSPAR RIB 120.30 LOCATED AT 28 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW. RII ITEM
